Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Transformation of probabilities
HTML articles powered by AMS MathViewer

by Julian H. Blau PDF
Proc. Amer. Math. Soc. 12 (1961), 511-518 Request permission
References
    J. H. Blau, The combining of classes condition in learning theory, Technical Report No. 32, Applied Mathematics and Statistics Laboratories, Stanford University, 1960.
  • Ralph P. Boas Jr., A primer of real functions, The Carus Mathematical Monographs, No. 13, Mathematical Association of America; distributed by John Wiley and Sons, Inc.; New York, 1960. MR 0118779
  • Robert R. Bush and Frederick Mosteller, Stochastic models for learning, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1955. MR 0070143
  • R. M. Thrall and C. H. Coombs (eds.), Decision processes, John Wiley & Sons, Inc., New York, 1954. MR 66616
  • Paul R. Halmos, Measure Theory, D. Van Nostrand Co., Inc., New York, N. Y., 1950. MR 0033869
  • R. Duncan Luce and Howard Raiffa, Games and decisions: introduction and critical survey, John Wiley & Sons, Inc., New York, N. Y., 1957. A study of the Behavioral Models Project, Bureau of Applied Social Research, Columbia University;. MR 0087572
  • J. von Neumann, Functional operators. Vol. I. Measures and integrals, Princeton, Princeton University Press, 1950.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.02
  • Retrieve articles in all journals with MSC: 60.02
Additional Information
  • © Copyright 1961 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 12 (1961), 511-518
  • MSC: Primary 60.02
  • DOI: https://doi.org/10.1090/S0002-9939-1961-0126864-2
  • MathSciNet review: 0126864